Losing weight after going off pill

Common Questions and Answers about Losing weight after going off pill

losing-weight

Avatar f tn I want to start going on a weight loss pill.. The pill is NV and i was wondering if I took the pill would it be safe for me to still be on the Depo needle and to also be on the vitamin pill centrum????
Avatar m tn Very common to gain weight on the pill...weight gain is usually dependent on an individual basis...losing weight is simply: eat less, move more. Condoms are safe, but not as safe as a pill...however, I favor the condom because it has no side-effects like the one you are describing.
Avatar f tn ve been doing great the past year (partially due to the meds but also due to my lifestyle change and selecting positive people to surround myself with), so I thought about going off my meds, but ended up losing my pills somehow. It was about 2 weeks before I could get in to see my doctor, so by then the venlafaxine was pretty much out of my system. I had a little bit of withdrawal but it really wasn't bad.
Avatar n tn Hello yes I was just put on Thyroxine a week ago and I am losing weight. I am not looking at it as a diet pill and I am not trying to lose weight it is starting to come off, I think I could be going hyper again because I was just prescribed this med and I am getting very nervous and anxious again this happened to me before when I lost 30 pound in two weeks with severe hair loose and heart palpitations. I don't have the heart palpitation just the 1pound a day weight lose and anxiety.
Avatar f tn Hello, I wanted to know what kind of diet pill I can take for losing weight?
Avatar f tn It is so frustrating and now it is almost Jan and I am still struggling with this. I have been to the doctor and he has told me that it is a side effect of going off the Pill, but I am wondering when it will go away. Any suggestions? Please Help. Thanks!
Avatar f tn I was just wondering a) if anybody else has felt sick on Yaz; b) if going off it helped; and c) how long it took for the pill to get out of your system? Thanks for any help. (I'm 18).
Avatar f tn Any good tips that help you get the weight off quickly after pregnancy? Besides the obvious .. Eating healthy and working out lol ...
Avatar f tn I understand about the weight gain. I've been there myself with it. Are you doing well on the Lexapro? If so, then you may want to think about staying on it. A few extra pounds is really worth it if your doing well on a med. If you do decide to quit taking it then your Dr should give you a tapering schedule. It's hard to say how fast you would lose the weight because we're all so different.
4528412 tn?1357069833 It took me awhile to lose my weight. got the depo shot 6 weeks after birth. BIG mistake! Went 3 rounds after i quit that and lost about 10 lbs without trying. Then after dieting, watching what i eat/ drink, i finally lost all but 10 lbs. i was 120 prepregnancy so i wond up being 130. Grapefruit works wonders and so does gaterade. After gaining some weight back, i started walking everyday. got up to two hours a day. Then i was also drinking atleast one energy drink a day.
Avatar f tn Does anyone know if the BC pill Ogestrel can cause major weight gain? I know the Pill generally can cause weight gain, but I'm talking about 80+ lbs. I've been taking the Pill for 9-1/2 years due to a condition caused vestibulitis - a small brain lesion that, when my hormone levels drop (I've been perimenopausal for a decade) causes me to have what I'd say is vertigo, but which the doctor refused to call it.
Avatar m tn Last year I finally came off of it because I could not deal with the weight gain, and I was married for a year and wasn't worried about pregnancy. But the weight I gained is ridiculous. I am I was 24 when I went on BC and since I went from weighing 145 to 208 and I'm 5'9. I went into the Army but once I got married and got on BC the weight came. Even after doing PT (physical training) in the Army, which was running 4-5 miles every other day, my weight continued to sore.
1583546 tn?1296671467 I was on the pill for 13 years and went off the pill 8 months ago & still haven't started my period. I went to the gyno & he said this is common, he took blood & tested for thyroid issues & came back normal. He perscribed Provera for me to take by everyone says that made their acne horrible and just made them start but didn't help them to cycle regularly. I have hated all the side effects of being off the pill.
29837 tn?1414534648 Going into the hospital, I weighed 185 (my normal weight). Upon release I now weighed 192. This after having been denied food for 9 days, then 6 days of regular diet Lately, I noticed my watch is not tight on my wrist anymore, I weighed myself yesterday. I now weigh 175 lbs. This is the weight I weighed at 27 years old. For many years now, my weight has been 185. The now weight of 175 lbs. is a loss of 17 lbs. in less than 3 weeks after leaving the hospital.
Avatar f tn Bleeding is normal after losing your virginity. You may bleed for only a day and up to about 5 days. It just depends on the female. I do urge you to look into birth control though if you are going to continue to be sexually active. Condoms can rip/tear or slip off, which would put you in a risky spot for pregnancy. Make a doctor's appointment to talk about what type of birth control would work best for you, whether it be the pill, depo shot, implant, or something else.
Avatar f tn Does anyone know what I should expect from being on the pill for so long and then going off after the last pack is over? Is there an experience someone would like to share? Super nervous..Thank you!
Avatar f tn You should probably see a doctor if you are bleeding that much. If you really are filling a pad in ten minutes, I don't think that's good. The only time I ever bled that much I was thankfully at the hospital already for my son's weight check right after I had him and I had a pelvic exam done, they almost admitted me. So you really should see the doctor, you may be anemic since you're losing so much blood...keep us posted on how you're doing.
Avatar n tn So I'm on a new pack of pills, 6th new pill tonight to be precise, which means my period is done. Lo and behold, I go to the bathroom tonight and there's red dried discharge on my underwear. My period ended two days ago, but two days ago, I got pretty sick and lost some weight. Not to the point where I'm disturbingly underweight, but at least four pounds in three days. I ate some more food today since I finally felt able to, and then this starts again.
Avatar m tn I tried to keep my exercises up afterwards (mostly just walking) and my weight stayed healthy. But then when I got off the birth control pill because my husband and are ttc my weight went out of control. For me having extreme low progesterone and more of androgen is going to confuse the body (making it think it should be pregnant or menopause). The pill is to help the body chemically on what it “craves.” And if it works for you like it did for me it regulated your periods.
Avatar n tn I got off the pill about one month ago after being on it for 2 years. Anyway I am now 10 days late. I did have sex earlier this month but used a condom and it did not ripe or anything. Just wondering if this is normal when getting off the pill. I even took 2 preg tests One day being today and they were both negative. So I'm not sure what is going on. Thanks for your input.
1583546 tn?1296671467 I was on the pill for 13 years and went off the pill 8 months ago & still haven't started my period. I went to the gyno & he said this is common, he took blood & tested for thyroid issues & came back normal. He perscribed Provera for me to take by everyone says that made their acne horrible and just made them start but didn't help them to cycle regularly. I have hated all the side effects of being off the pill.
Avatar m tn There are people who misuse Adderall as a diet pill. If you start losing weight, you might ask your doctor to cut the dosage.
Avatar f tn I agree with jules2551. Hepatitis C treatment effects your thyroid. It starting to sound like a common side effect. Everyone who is on treatment or post treatment should go get a thyroid function test BEFORE moving on to other causes.
505857 tn?1329681517 I have been on the pill for 4 months after trying to conceive for a year after coming off of depo-provera. I have had a regular period for the past 3 months and this month i have missed a period completely. I have taken 2 HPT's and both came back negative, i had a viral flu for 3 weeks and was taking my pill at different times everyday. My period is due every 21 days and i am now 5 days late.
511985 tn?1227778153 I was just switched birth control. First off I hate being on BC cuzit makes me gain weight. Well I wason ortho tri cylen (reg and lo) for a year and it made my period very heavy. I ran out of pills and decided to stop taking them. I started to lose some weight :).